Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Had bleeding after sex. On contraceptive pill. Bleeding is not stopping. Recommendations?

Hi, I am nearly 19, have had my period since I was 11 and have been fairly regular all the time. I have been on the pill since I was 15. My period has now gone on for 13 days, starting out brown in colour to red, stopped for half a day but when I tried to have sex with my boyfriend the floodgates opened and had heavy bleeding last night. Now it is brown and lots of clots. I have been taking my yellow pills as per normal but nothing is stopping. I am on the contraceptive pill Isabelle. Thank you for your help. Amelia
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
OBGYN 's  Response
You need to be examined asap. Get an ultrasound and a pap smear also. You need to rule out local causes like infections,ulcers, malignancy first. If thats normal, then hormonal tests need to be done.
Answered: Wed, 20 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor